Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Cousin-I spaces and domains of holomorphy
Karlstad University, Faculty of Technology and Science, Department of Mathematics.
2009 (English)In: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 96, no 1, p. 51-60Article in journal (Refereed)
Place, publisher, year, edition, pages
2009. Vol. 96, no 1, p. 51-60
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-9910OAI: oai:DiVA.org:kau-9910DiVA, id: diva2:493420
Available from: 2012-02-08 Created: 2012-02-08 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text in DiVA

Search in DiVA

By author/editor
Barza, Ilie
By organisation
Department of Mathematics
In the same journal
Annales Polonici Mathematici
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 4318 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf